On characterisations of strict convexity

Huche Gowda, and Lokesha, V. (2001) On characterisations of strict convexity. Math. Forum, 14. pp. 1-6.

Full text not available from this repository. (Request a copy)

Abstract

Review : In this paper, we prove a generalisation of a theorem of E. Berkson [Trans. Amer. Math. Soc. 116 (1965), 376–385; MR0187100 (32 #4554)] and also we give proofs of some characterisations of strict convexity for normed linear spaces in terms of generalised semi-inner-product

Item Type: Article
Subjects: Physical Sciences > Mathematics
Divisions: PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Kodandarama
Date Deposited: 28 May 2013 07:40
Last Modified: 26 Aug 2013 11:25
URI: http://eprints.uni-mysore.ac.in/id/eprint/11458

Actions (login required)

View Item View Item